Alert archive / New Hampshire / Flash Flood Warnings in 2013
Flash Flood Warning 5, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Jun 23, 2013, 3:47 PM EDT for Coos County, Grafton County, New Hampshire. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2013, 3:47 PM EDT (19:47 UTC)
- Expired
- Jun 23, 2013, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 114 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:42 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 23, 3:42 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 342 PM EDT SUN JUN 23 2013 .SYNOPSIS... WARM AND MOIST AIR CONTINUES TO POOL SOUTH OF A STATIONARY FRONT TO OUR NORTH. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE WEEK AS SEVERAL DISTURBANCES CROSS THE REGION. A LARGE UPPER LEVEL TROUGH WILL APPROACH FROM THE WEST LATE IN THE WEEK. THIS WILL ALLOW FOR COOLER TEMPERATURES...BUT INCREASE THE CHANCE FOR SHOWERS ACROSS THE REGION. && .NEAR TERM /TONIGHT/... MESOSCALE MODELS LIKE THE HRRR HAVE A GOOD HANDLE ON ONGOING CONVECTION TO OUR WEST. SHOWERS AND THUNDERSTORMS WHICH HAVE FORMED IN THE HIGHER TERRAIN WILL COALESCE AND SPREAD DOWNSTREAM IN THE NEXT FEW HOURS AS A COLD POOL DEVELOPS. SHOWERS AND THUNDERSTORMS SHOULD FORM A LOOSE MULTICELL LINE OVER CENTRAL/SOUTHERN NEW HAMPSHIRE AND INTO SW MAINE...MOVING OFFSHORE THIS EVENING. THE SEVERE WEATHER THREAT LOOKS HIGHEST OVER SOUTHERN AND CENTRAL NEW HAMPSHIRE WHERE MORE INSOLATION HAS OCCURRED AND SURFACE-BASED CAPES OF 1200-1500 J/KG RESIDE. THE BIGGEST SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. TRAINING...AMPLE UNIDIRECTIONAL SHEAR...AND PRECIPITATION LOADING WILL SUPPORT THE THREAT OF WET DOWNBURSTS. FACTORS LIMITING SEVERE WEATHER INCLUDE THE LACK OF ANY REAL FOCUSING MECHANISM OR UPPER LEVEL SUPPORT...AS WELL AS A RELATIVELY HIGH FREEZING LEVEL. NEW STORMS WILL LIKELY DEVELOP ALONG OUTFLOW MERGERS AND IN AREAS OF DIFFERENTIAL HEATING. GYX SOUNDING FROM THIS MORNING HAS 1.72 INCHES OF PRECIPITABLE WATER...WHICH IS CLOSE TO 2 STANDARD DEVIATIONS ABOVE NORMAL FOR THE END OF JUNE. SATURATED AND WARM CLOUDS WILL CONTINUE TO SUPPORT VERY HEAVY RAIN AND WARM RAIN PROCESSES. QPF AMOUNTS FOR THIS EVENING WILL VARY WIDELY DEPENDING ON WHERE CONVECTION DEVELOPS. TRAINING CELLS AND ANY UPSLOPE COMPONENT WILL HELP TO LOCALLY BOOST RAINFALL TOTALS OVER ISOLATED AREAS...PERHAPS 1-2 INCHES. OTHER LOCATIONS MAY SEE LESS THAN A TENTH OF AN INCH. MUCH OF THE ACTIVITY WILL DIMINISH WITH THE LOSS OF DIURNAL HEATING...AND AS A WEAK SURFACE TROUGH SHIFTS OFFSHORE. OVERNIGHT LOWS WILL BE IN THE LOWER TO MID 60S AS THE LOWER LEVELS OF THE ATMOSPHERE REMAIN SATURATED...LEADING TO PATCHY DENSE FOG DEVELOPMENT. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... ANOTHER WEAK TROUGH CROSSES THE AREA TOMORROW WITH NEARLY ZONAL FLOW ALOFT. SKIES WILL BE PARTLY CLOUDY ACROSS THE SOUTH INITIALLY...AND THIS ALONG WITH WESTERLY WINDS WILL HELP BOOST TEMPERATURES INTO THE 80S AND 90S. DEW POINTS REMAIN IN THE UPPER 60S MAKING FOR AN UNPLEASANTLY MUGGY DAY. HEAT INDEX VALUES REACH THE LOWER 90S...STAYING SHORT OF ADVISORY CRITERIA. MOISTURE WILL BE WRUNG OUT ONCE AGAIN IN THE FORM OF AFTERNOON AND EVENING THUNDERSTORMS. HIGHER INSTABILITY WILL BE LOCATED OVER NORTHERN AREAS...BUT A THUNDERSTORM COULD POP UP ANYWHERE WITH BROAD WEAK FORCING. && .LONG TERM /TUESDAY THROUGH SUNDAY/... WARM AND HUMID WEATHER WILL CONTINUE THROUGH TUESDAY AND INTO WEDNESDAY. WARM 850 MB TEMPERATURES OF +18C COULD LEAD TO HIGHS REACHING THE 90 DEGREE MARK ACROSS SOUTHERN AND EASTERN NEW HAMPSHIRE AND SOUTHWEST MAINE. WITH DEW POINTS IN THE UPPER 60S TO LOW 70S... IT WILL BE HUMID. HEAT INDEX READINGS WILL TOP 90 DEGREES ACROSS THE COASTAL PLAIN OF MAINE AND NEW HAMPSHIRE... WITH SOME READINGS APPROACHING 95. ALTHOUGH THIS IS SHORT OF ADVISORY LEVELS... IT WILL STILL BE NOTICEABLY HOT AND HUMID. WITH HOT AND HUMID WEATHER COMES THE THREAT OF THUNDERSTORMS. A SHORTWAVE TROUGH WILL BE CROSSING SOUTHERN CANADA AND INTO NORTHERN NEW ENGLAND ON TUESDAY... ADDING UPPER LEVEL SUPPORT TO AN UNSTABLE AIR MASS TO PRODUCE THUNDERSTORMS ACROSS THE REGION. NAM IS SHOWING STRONGER MID AND UPPER LEVEL FLOW THAN THE GFS... AND IF THIS IS THE CASE THEN THERE WILL BE AMPLE DEEP LAYER SHEAR TO SUPPORT SUPERCELLS AND MULTICELL CLUSTERS AS DESCRIBED BY THE STORM PREDICTION CENTER IN THEIR MORNING OUTLOOK INDICATING A SLIGHT RISK ACROSS NORTHERN NEW ENGLAND. THE UNIDIRECTIONAL SHEAR INDICATES THAT THERE WILL BE PRIMARILY A DAMAGING WINDS AND HAIL THREAT RATHER THAN A TORNADO THREAT. IN ADDITION... THE HUMID AIR WILL ALLOW THUNDERSTORMS TO DROP VERY HEAVY RAINFALL. ANY TRAINING THUNDERSTORMS COULD LEAD TO FLASH FLOODING. WITH HIGH DEW POINTS EXPECTED... DO NOT EXPECT TEMPERATURES TO COOL OFF MUCH TUESDAY NIGHT. AFTER HIGHS IN THE 90S AND DEW POINTS IN THE UPPER 60S TO LOW 70S... IT WILL BE DIFFICULT FOR TEMPERATURES TO FALL MUCH BELOW 70 FOR MOST AREAS IN THE FEW HOURS OF NIGHT THAT EXIST THIS TIME OF YEAR. AS A RESULT... RAISED LOW TEMPERATURES FROM GUIDANCE VALUES AS MAV/MET TEND TO BE TOO COLD ON HUMID NIGHTS SUCH AS THIS. ANOTHER SHORTWAVE TROUGH CROSSES THE AREA TUESDAY NIGHT OR WEDNESDAY AND WILL PROVIDE ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. TIMING DIFFERENCES IN THE MODELS MAKES IT DIFFICULT TO PROVIDE MORE CONFIDENCE VIA HIGHER POP VALUES. GFS AND CMC BOTH SEEM TO BE SUFFERING FROM FEEDBACK RESULTING FROM CONVECTION. GFS DEVELOPS A CLOSED 999 MB SURFACE LOW CROSSING THE AREA TUESDAY NIGHT WHILE THE CMC IS SIMILAR BUT NOT AS STRONG. THIS SOLUTION SEEMS UNLIKELY AND WAS DISCOUNTED IN FAVOR OF THE ECMWF WHICH SHOWS A MORE PROGRESSIVE SHORTWAVE CROSSING THE REGION. A COLD FRONT DROPS SOUTH ACROSS THE AREA ON WEDNESDAY... BRINGING COOLER AIR DOWN FROM THE GULF OF SAINT LAWRENCE AND EASTERN CANADA. 850 TEMPERATURES DROP ABOUT 4C WEDNESDAY AS COMPARED TO TUESDAY AND MAX TEMPERATURES SHOULD REFLECT THIS. HOWEVER... DOWNSLOPING NORTHWEST WINDS WILL PROVIDE FOR DEEP MIXING ALONG THE COASTAL PLAIN OF NEW HAMPSHIRE AND SOUTHWEST MAINE... ALLOWING TEMPERATURES TO CLIMB INTO THE MID TO UPPER 80S FOR ONE MORE DAY. HIGH PRESSURE BUILDING SOUTH OUT OF EASTERN CANADA WILL BRING AN EASTERLY TO SOUTHEASTERLY FLOW ON THURSDAY. ECMWF SHOWS A PRONOUNCED EASTERLY FLOW ACROSS THE AREA WHICH WOULD KEEP A COOL MARINE AIR MASS IN PLACE. WATER TEMPERATURES OFF THE NEW HAMPSHIRE COAST AREA IN THE LOW 60S... WHILE WATER TEMPERATURES OFF THE MIDCOAST OF MAINE ARE IN THE LOW 50S. EVEN THE GFS SHOWS A SOUTH TO SOUTHEAST FLOW ON THURSDAY WHICH WOULD KEEP MUCH OF MAINE COOL. AS A RESULT... HAVE GONE WITH COLDER TEMPERATURES FOR WEDNESDAY WITH HIGHS IN THE LOW 70S ACROSS MAINE TO THE UPPER 70S FOR NEW HAMPSHIRE. THIS WAS MORE IN LINE WITH THE ECMWF MOS AND HPC. ALL MODELS NOW IN GOOD AGREEMENT THAT A LARGE SCALE TROUGH WILL BE APPROACHING THE AREA BY THURSDAY NIGHT... SPREADING BROAD SCALE LIFT OVER NEW ENGLAND IN COMBINATION WITH AN ONSHORE SOUTHEAST FLOW. AS A RESULT... INCREASED POPS INTO THE 60 TO 70 PERCENT RANGE TO REFLECT THE INCREASED CONFIDENCE IN TIMING. UNFORTUNATELY... THIS BROAD SCALE TROUGH LINGERS TO THE WEST OF NEW ENGLAND THROUGH THE WEEKEND... LEAVING THE FORECAST AREA WITHIN THE FAVORABLE AREA FOR RISING MOTION AND PRECIPITATION. TIMING OF SUBTLE SHORTWAVE TROUGHS WITHIN THE FLOW AND ASSOCIATED SURFACE FEATURES VARIES AMONG THE MODELS AND IS DIFFICULT TO FORECAST THIS FAR OUT. AS A RESULT... HAVE INDICATED A CHANCE OF SHOWERS OR THUNDERSTORMS FROM FRIDAY THROUGH THE WEEKEND. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... SHORT TERM...VFR SKIES IN VCTS THIS EVENING. SHOWERS AND THUNDERSTORMS DIMINISH OVERNIGHT WITH PATCHY DENSE FOG AND STRATUS DEVELOPING. MOISTURE TRAPPED UNDER AN INVERSION WILL KEEP PERIODS OF LIFR AND VLIFR CEILINGS IN THE TERMINAL FORECASTS. WEST WINDS ON MONDAY MAY GUST INTO THE LOWER 20S. LONG TERM...OVERNIGHT FOG IS POSSIBLE EACH NIGHT IN THE VALLEY LOCATIONS... AS WELL AS AFTERNOON HAZE AND THUNDERSTORMS THROUGH TUESDAY. A COLD FRONT BRINGS COOLER AIR IN FOR WEDNESDAY. AN ONSHORE FLOW ON THURSDAY COULD BRING IFR CONDITIONS PERHAPS WORSENING TO LIFR BY THURSDAY NIGHT AND FRIDAY IN SHOWERS. && .MARINE... SHORT TERM...HELD OFF ON A SMALL CRAFT ADVISORY AS GUIDANCE HAS BEEN OVERDOING WAVE HEIGHTS. THAT SAID A FEW 5-6 FOOTERS MAY DEVELOP ON THE FAR OUTER WATERS. WINDS WILL STAY BELOW 25 KTS WITH A FEW GUSTS INTO THE LOWER 20S. LONG TERM...EXPECT A GENERAL SOUTHWEST FLOW OVER THE WATERS THROUGH WEDNESDAY THOUGH IT SHOULD REMAIN BELOW 25 KT. GFS MODEL IS FORECASTING A STRONGER SURFACE LOW TO CROSS INTO THE GULF OF MAINE FROM THE WEST ON WEDNESDAY BUT THIS IS LIKELY OVERDONE DUE TO CONVECTION WITHIN THE MODEL. AS A RESULT... WAVE HEIGHTS GENERATED BY THE WNA WAVE MODEL WERE TOO HIGH ON THE SOUTHWEST FLOW AHEAD OF THE FRONT. EXPECT WINDS AND WAVES TO STAY BELOW SMALL CRAFT ADVISORY CONDITIONS AHEAD OF AND BEHIND THE FRONT ON WEDNESDAY. HIGH PRESSURE DROPS SOUTH OUT OF CANADA AND INTO THE WESTERN ATLANTIC AND GULF OF MAINE FOR THURSDAY WITH A SOUTHERLY FLOW RETURNING BY FRIDAY. && .TIDES/COASTAL FLOODING... A PORTLAND HIGH TIDE OF 11.8 FT IS EXPECTED TONIGHT AT 11:41 PM. FLOOD STAGE AT PORTLAND IS 12.0 FT. WINDS WILL BECOME WSW TONIGHT AND NEARLY PARALLEL TO THE COAST. THIS IS NOT A FAVORED DIRECTION FOR COASTAL EROSION OR SPLASH OVER. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && HANES/KIMBLE
Hazardous weather outlook, Jun 23, 3:27 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 327 PM EDT SUN JUN 23 2013 MEZ007-012-018>020-023-024-NHZ001>010-013-014-241930- NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND- ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-NORTHERN COOS- SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON- SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 327 PM EDT SUN JUN 23 2013 ...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF THE AREA ON MONDAY AND TUESDAY. ON TUESDAY... THE ENVIRONMENT WILL BE MORE FAVORABLE FOR STRONG TO SEVERE THUNDERSTORMS. DEEP MOISTURE WILL COMBINE WITH INCREASING UPPER LEVEL WINDS TO PROVIDE A THREAT FOR DAMAGING WINDS AND LARGE HAIL FROM THE STRONGER STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ008-009-013-014-021-022-025>028-241930- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-KENNEBEC-INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO- 327 PM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AT THIS TIME...A FEW STORMS MAY BECOME SEVERE WITH LOCALLY DAMAGING WINDS AND HAIL UP TO ONE INCH IN DIAMETER. IN ADDITION ANY THUNDERSTORM COULD CONTAIN HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF THE AREA ON MONDAY AND TUESDAY. ON TUESDAY... THE ENVIRONMENT WILL BE MORE FAVORABLE FOR STRONG TO SEVERE THUNDERSTORMS. DEEP MOISTURE WILL COMBINE WITH INCREASING UPPER LEVEL WINDS TO PROVIDE A THREAT FOR DAMAGING WINDS AND LARGE HAIL FROM THE STRONGER STORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>152-241930- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- 327 PM EDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ153-154-241930- CASCO BAY-CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 327 PM EDT SUN JUN 23 2013 ...SEVERE THUNDERSTORM WATCH 351 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Jun 23, 2:08 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
208 PM EDT SUN JUN 23 2013
NHZ002-003-231900-
NORTHERN GRAFTON-SOUTHERN COOS-
208 PM EDT SUN JUN 23 2013
...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND GRAFTON COUNTY
THROUGH 300 PM EDT...
AT 204 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED NEAR ST. JOHNSBURY VERMONT
...MOVING TO THE EAST AT 25 MPH. THIS CLUSTER OF STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LITTLETON...DALTON...
GILMAN...FOREST LAKE STATE PARK...WHITEFIELD...TWIN MOUNTAIN...
CARROLL AND JEFFERSON THROUGH 300 PM EDT.
THESE THUNDERSTORMS CAN PRODUCE WIND GUSTS UP TO 50 MPH...HEAVY RAIN
AND FREQUENT LIGHTNING STRIKES. THE HEAVY RAIN COULD LOWER
VISIBILITY TO NEAR ZERO AND CAUSE PONDING OF WATER IN POOR DRAINAGE
AREAS.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4435 7192 4434 7186 4436 7183 4441 7179
4442 7170 4445 7167 4447 7165 4449 7142
4424 7150 4434 7194
SJCSpecial weather statement, Jun 23, 3:18 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
318 PM EDT SUN JUN 23 2013
MEZ007-012-019-NHZ002>004-232000-
INTERIOR CUMBERLAND-NORTHERN CARROLL-NORTHERN GRAFTON-NORTHERN
OXFORD-SOUTHERN COOS-SOUTHERN OXFORD-
318 PM EDT SUN JUN 23 2013
...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY...
CARROLL COUNTY...GRAFTON COUNTY AND CUMBERLAND COUNTY THROUGH 400 PM
EDT...
AT 316 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM LITTLETON
TO NEAR BRIDGTON...MOVING TO THE EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND TWIN MOUNTAIN...
GLEN...CRAWFORD NOTCH STATE PARK...WEST BRIDGTON...SWEDEN...STOWE
...NAPLES...LOVELL...BRIDGTON AND LITTLETON THROUGH 400 PM EDT.
SMALL HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS
...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH
ARE POSSIBLE WITH THESE STORMS.
HEAVY RAINFALL CAN BE EXPECTED WITH LOCAL PONDING IN STREETS AND
LOW-LYING AREAS.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4432 7203 4435 7192 4434 7186 4436 7182
4441 7179 4442 7170 4447 7165 4449 7161
4454 7158 4456 7161 4457 7156 4461 7156
4446 7055 4393 7056
!SJCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:09 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 51 min |
| Jun 23, 4:19 PM EDT | Special Weather Statement | GYX | Cumberland | 26 min |
| Jun 23, 4:42 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 48 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 31 min |
| Jun 23, 4:48 PM EDT | Special Weather Statement | GYX | York | 42 min |
| Jun 23, 5:01 PM EDT | Severe Thunderstorm Warning | GYX | York | 44 min |
| Jun 23, 5:16 PM EDT | Special Weather Statement | GYX | Franklin | 29 min |
| Jun 23, 5:18 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 42 min |
| Jun 23, 5:44 PM EDT | Severe Thunderstorm Warning | GYX | York | 46 min |
| Jun 23, 5:48 PM EDT | Special Marine Warning | GYX | 87 min | |
| Jun 23, 5:52 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 38 min |
| Jun 23, 6:06 PM EDT | Special Marine Warning | GYX | 84 min | |
| Jun 23, 6:30 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford, York | 45 min |
| Jun 23, 6:37 PM EDT | Special Weather Statement | GYX | Cumberland | 38 min |
| Jun 23, 6:50 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
| Jun 23, 7:24 PM EDT | Special Weather Statement | GYX | York | 51 min |
| Jun 23, 7:53 PM EDT | Severe Thunderstorm Warning | GYX | York | 37 min |
| Jun 23, 2:25 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 50 min |
| Jun 23, 3:18 PM EDT | Special Weather Statement | GYX | Coos | 42 min |
| Jun 23, 3:33 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 42 min |
| Jun 23, 3:58 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 32 min |
| Jun 23, 4:58 PM EDT | Special Weather Statement | GYX | Carroll | 47 min |
| Jun 23, 5:03 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos, Grafton | 42 min |
| Jun 23, 5:23 PM EDT | Special Weather Statement | GYX | Carroll | 37 min |
| Jun 23, 5:31 PM EDT | Areal Flood Advisory | GYX | Carroll, Coos, Grafton | 119 min |
| Jun 23, 5:53 PM EDT | Special Weather Statement | GYX | Carroll | 37 min |
| Jun 23, 6:10 PM EDT | Special Weather Statement | GYX | Grafton | 35 min |
| Jun 23, 7:09 PM EDT | Special Weather Statement | GYX | Belknap | 51 min |
| Jun 23, 7:31 PM EDT | Special Weather Statement | GYX | Belknap | 44 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | GYX | Caledonia | 52 min |
Nearby
Flash Flood Warnings in New Hampshire, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.